# SDR UPS06146957

- Difficulty date: May 24, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPERNUMERARY AREA COURIER POSITION FURTHEST RIGHT SIDE POSITION WON'T TEST CORRECTLY - 02 MASK.  SUPERNUMERARY AREA, COURIER POSITION FURTHEST RIGHT SIDE 02 MASK DEFERRED PER MEL 35-31-01 AND PLACARDED.
